J4 ›› 2011, Vol. 46 ›› Issue (4): 70-74.

• Articles • Previous Articles     Next Articles

One-sided exchange rings and their extensions

GUO Li-qin, REN Sheng-zhang, HE Jian-wei, SHAO Hai-qin   

  1. School of Mathematics and Statistics,Tianshui Normal University, Tianshui 741001, Gansu, China
  • Received:2010-06-21 Published:2011-04-21


Exchange rings are generalized, and one-sided exchange rings are investigated. It is discussed that some properties of one-sided exchange rings about formal power series ring, skew power series ring and generalized power series ring. Some equivalent characterizations of one-sided exchange rings are given under the condition of Abelian ring.

Key words:  exchange ring; one-sided exchange ring; formal power series ring; skew power series ring; generalized power series ring

No related articles found!
Full text



No Suggested Reading articles found!